HAL will be down for maintenance from Friday, June 10 at 4pm through Monday, June 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

A Bellman approach for regional optimal control problems in $\R^N$

Abstract : This article is a continuation of a previous work where we studied infinite horizon control problems for which the dynamic, running cost and control space may be different in two half-spaces of some euclidian space $\R^N$. In this article we extend our results in several directions: $(i)$ to more general domains; $(ii)$ by considering finite horizon control problems; $(iii)$ by weaken the controlability assumptions. We use a Bellman approach and our main results are to identify the right Hamilton-Jacobi-Bellman Equation (and in particular the right conditions to be put on the interfaces separating the regions where the dynamic and running cost are different) and to provide the maximal and minimal solutions, as well as conditions for uniqueness. We also provide stability results for such equations.
Document type :
Journal articles
Complete list of metadata

Contributor : Guy Barles Connect in order to contact the contributor
Submitted on : Friday, January 24, 2014 - 2:07:06 PM
Last modification on : Tuesday, January 11, 2022 - 5:56:07 PM
Long-term archiving on: : Thursday, April 24, 2014 - 10:45:56 PM


Files produced by the author(s)


  • HAL Id : hal-00825778, version 2
  • ARXIV : 1305.5813



Guy Barles, Ariela Briani, Emmanuel Chasseigne. A Bellman approach for regional optimal control problems in $\R^N$. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2014, 52 (3), pp.1712-1744. ⟨hal-00825778v2⟩



Record views


Files downloads